Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 01.06.2010
From: sarah

Subject: steroid drip

hi all, went to see my rhummy last week and he wants me to go into hospital for aday to be put on a drip of steroids, has anyone else had this done? how will it make me feel after? etc etc.
reply | back to forum

Date: 01.06.2010
From: KayJay

Subject: Re: steroid drip

sarah the only thing I can say is that it can affect the blood sugar levels. I had a systemic steroid jab and mine went sky high BUT I am Diabetic anyway [ I've read it can also happen to non Diabetics ] - but the Rhuemie did not advise me of this. I've never had the drip though so hoping someone can come along and advise you more ;0)
reply | back to forum

Date: 01.06.2010
From: Sally

Subject: Re: steroid drip

Better, I would hope:)
reply | back to forum

Date: 02.06.2010
From: Abbie

Subject: Re: steroid drip

Kayjay is right steroids can affect your blood sugars I'm not diabetic but when I have depot steroid jabs and oral steroids my blood sugar can be 13 so I now take Metformin.
reply | back to forum

Date: 05.12.2011
From: joanne

Subject: Re: steroid drip

my 2 year old is going into hospital tomorrow weds and thurs to be put on a steroid drip. she has been on methatrexate for 15 weeks now and her arthritis is aggressive .
reply | back to forum

Date: 05.12.2011
From: marlene

Subject: Re: steroid drip

Hi Joanne, sorry to hear your little one is unwell. Bless her!!! I hope the treatment helps her. I am sending love and best wishes to you both. I am a mum to three they are all grown and our children are so special and when they hurt we hurt, but remember your little one will be a tough cookie when she is older and she will be full of compassion for others, this a rare thing these days. Your little one will always be a wonderful special person. I can only imagine what it is like for you, stay strong sweetheart and remember everyone on this forum will be routing for you. Hugs on its way to you both XXXXX
reply | back to forum

Date: 05.12.2011
From: bsk

Subject: Re: steroid drip

Hi ŽSarah, I expect it will make you feel a bit hyper - at least I do when on higher doses of steroids. I hope it works for you.
reply | back to forum

Date: 09.12.2011
From: davina

Subject: Re: steroid drip

hi sarah it made me feel a little high and on top of the world a day or two after, then the pain got better for about 3 weeks for some its longer/less but it defo help.
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

4+9=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board